# SDR CA000427019

- Difficulty date: April 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 20,650 hours
- Propeller: Rotol R2124304
- System (JASC): 6114 · Propeller Hub Section
- Part: Brush Block
- Part number: 601022187
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)   PROP BRUSH BLOCK FAILURE EXPERIENCED.  SLIP RINGS WERE SEVERELY PITTED ALONG WITH SIGNS OF BURING AND MELTING OF BRUSH GEAR.  NO CURCUIT PROTECTION WAS ACTIVATED.  INSPECTION SCHEDULE REQUESTED FROM OPERATOR.   MAINTENANCE INSPECTIONS OF BRUSH BLOCK ARE PERFORMED AT 500 AND 1000 HR INTERVALS.  SEARCH SHOWED NO OTHER INCIDENCE OF THIS FAILURE TYPE ON FILE AT TIME OF ENTRY.
